How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. PG Your Own Question
Dr. PG
Dr. PG, Ophthalmologist
Category: Eye
Satisfied Customers: 2337
Experience:  MBBS, MD (Ophthalomology)
9208484
Type Your Eye Question Here...
Dr. PG is online now
A new question is answered every 9 seconds

Have rash on eye lid both eyes. Had estrogen ring placed,

Resolved Question:

have rash on eye lid both eyes. Had estrogen ring placed, have hear on TV that it can cause this.
Submitted: 6 years ago.
Category: Eye
Expert:  Dr. PG replied 6 years ago.
Dr. PG :

hi

Dr. PG :

welcome to just answer

Dr. PG :

are you present online?

Customer:

Yes I am present online

Dr. PG :

kindly give me some more information regarding your question-

Dr. PG :

when did you get the estrogen ring placed?

Customer:

I have a rash on both eye lids and the area around the bottom of eye

Dr. PG :

when was the oestrogen ring placed?

Dr. PG :

are you ble to read my query?

Customer:

this was first place three months ago, the second one was placed 12-16-10. the eye rash has been on going for about 2 months, it just seem it has worsten these past two weeks.,

Dr. PG :

ok

Dr. PG :

is the rash itchy?

Customer:

yes

Dr. PG :

any discharge?

Dr. PG :

from the rash?

Customer:

no

Dr. PG :

is the rash present on any other body part?

Customer:

no

Dr. PG :

what ointment are you applying?

Customer:

stye otc ointment

Dr. PG :

ok

Dr. PG :

are you applying any eye shadow or any new lotion on the face or eyelids?

Customer:

no, I don't use eye make-up

Dr. PG :

ok

Dr. PG :

the rash you are describing is mostly allergic in nature

Dr. PG :

usually with an allergic reaction with an estrogen ring, the rash should not be limited to the eyelids

Dr. PG :

it should involve other body parts

Dr. PG :

but since your rash seems to have appeared during the course of estrogen therapy, it does seem the most probable cause

Dr. PG :

you need to consult your Ob/gyne for an alternate treatment

Dr. PG :

because if your are allergic to estrogen, then this rash can increase with further estrogen therapy

Dr. PG :

in the meantime you can take oral anti-allergic like benadryl

Dr. PG :

and apply 1% hydrocortisone ointment on the rash (available OTC)

Dr. PG :

hope this is helpful

Dr. PG :

do you need any more information?

Customer:

have a problem of applying 1% hydrocortisone ointment so close to the eyes!

Dr. PG :

1% hydrocortisone is very safe to be applied on the eyelids

Dr. PG :

apply a very thin layer on the eyelids, it is a very mild medicine and would not affect the eyes

Dr. PG and other Eye Specialists are ready to help you